Dexamethasone Recall

veterinary news

American Reagent is voluntarily recalling bottles of dexamethasone.  Dexamethasone (also known as “Dex”) is a steroid that is used to treat many conditions including intervertebral disc disease, allergic reactions  and shock.

The drug is being recalled because the bottles contain particulates.  These particulates could cause serious problems in the small blood vessels of the lung or could cause granuloma formation.  They may also cause an increase in pain and swelling if injected.

For a list of lot numbers affected, see the FDA Website.dexamethasone

About the author

Dr. Marie

Dr. Marie is a veterinarian treating dogs, cats, and pocket pets. Click here to ask Dr. Marie a question.


Follow Dr. Marie on Twitter

Become a Fan of Dr. Marie on Facebook

Leave a Reply


IMPORTANT: Dr. Marie does not answer questions about your pets in the comments section. Click here to ask a vet about your pet.




Ask A Vet

Stay up to date!

Receive each veterinary news story by email.

Enter your email address:

We value your privacy!

Easy unsubscribe at any time.

Popular Right Now


All content © Ask A Vet Question